# SDR 2012FA0000367

- Difficulty date: June 9, 2012
- Submitted: June 9, 2012
- Operation: General aviation
- Aircraft: N438SR
- Make and model: Cirrus SR22
- Aircraft serial: 2567
- Aircraft time: 901 hours
- Engine: Cont IO550N
- Engine time: 901 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 226850002
- Condition: Blistered
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-BUY INSPECTION, IT WAS FOUND THAT THE LT EXHAUST MANIFOLD ASSY WAS BLISTERED AND CRACKED IN 2 PLACES BETWEEN THE NR 2 AND NR 4 CYLINDERS.
